# SDR CALA0200329

- Difficulty date: June 7, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 20,865 hours, 11,003 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Evac Slide
- Part time: 22,263 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR SLIDE BOTTLE PRESSURE WAS FOUND AT ZERO DURING SLIDE INSPECTION.  THE R1 DOOR SLIDE WAS REMOVED AND REPLACED IAW MM 25-60-10.
